Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Infinitely Divisible Distributions with Unimodal Levy Spectral Functions

Thomas A. O'Connor
The Annals of Probability
Vol. 7, No. 3 (Jun., 1979), pp. 494-499
Stable URL: http://www.jstor.org/stable/2243201
Page Count: 6
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Infinitely Divisible Distributions with Unimodal Levy Spectral Functions
Preview not available

Abstract

The class of infinitely divisible characteristic functions which have unimodal Levy spectral functions is determined. It is shown that membership in this class is related to solutions of the equations $\phi(u) = \phi^r(ru)\phi_r(u)$, where $r \in (0, 1)$ and $\phi$ and $\phi_r$ are characteristic functions. We point out how elements of this class can serve as limit laws as well as some connections between this class and the class of self-decomposable characteristic functions.

Page Thumbnails

  • Thumbnail: Page 
494
    494
  • Thumbnail: Page 
495
    495
  • Thumbnail: Page 
496
    496
  • Thumbnail: Page 
497
    497
  • Thumbnail: Page 
498
    498
  • Thumbnail: Page 
499
    499